# SDR SWAA2015042939112

- Difficulty date: April 5, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,838 hours, 66,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CHANNEL CRACKED AT BS 767, RBL 3.0, ON LOWER LIP AT FLOORBOARD SPLICE.  R & R SUPPORT IAW SRM.
